# SDR USAA2015020200011

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 38,167 hours, 25,252 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tachometer
- Part number: C201050002
- Part serial: 1137
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW RECEIVED ECAM MSG FOR A NR 2 AUTO BRAKE FAULT.  CREW CYCLED ANTI-SKID SWITCH & FAULT CLEARED.  POST FLIGHT REPORT BITE CHECK FOUND FAULT WITH THE NR 2 ANTI-SKID TACHOMETER.  REPLACED NR 2 TACHOMETER IAW AMM 32-42-57-400-001-A.  OPERATIONAL CHECKS WERE GOOD IAW AMM 32-42-00-720-003-A.
